hrcak mascot   Srce   HID

Stručni rad

Convulsions — reaction to intoxication with cystocain ds

Irina Filipović ; School of Dental Medicine, University of Zagreb, Zagreb, Croatia
Dragica Zaklan-Kavić ; School of Dental Medicine, University of Zagreb, Zagreb, Croatia

Puni tekst: hrvatski, pdf (6 MB) str. 61-67 preuzimanja: 1.114* citiraj
APA 6th Edition
Filipović, I. i Zaklan-Kavić, D. (1990). Konvulzije — reakcija na intoksikaciju cystocainom ds. Acta stomatologica Croatica, 24 (1), 61-67. Preuzeto s https://hrcak.srce.hr/100945
MLA 8th Edition
Filipović, Irina i Dragica Zaklan-Kavić. "Konvulzije — reakcija na intoksikaciju cystocainom ds." Acta stomatologica Croatica, vol. 24, br. 1, 1990, str. 61-67. https://hrcak.srce.hr/100945. Citirano 24.02.2021.
Chicago 17th Edition
Filipović, Irina i Dragica Zaklan-Kavić. "Konvulzije — reakcija na intoksikaciju cystocainom ds." Acta stomatologica Croatica 24, br. 1 (1990): 61-67. https://hrcak.srce.hr/100945
Harvard
Filipović, I., i Zaklan-Kavić, D. (1990). 'Konvulzije — reakcija na intoksikaciju cystocainom ds', Acta stomatologica Croatica, 24(1), str. 61-67. Preuzeto s: https://hrcak.srce.hr/100945 (Datum pristupa: 24.02.2021.)
Vancouver
Filipović I, Zaklan-Kavić D. Konvulzije — reakcija na intoksikaciju cystocainom ds. Acta stomatologica Croatica [Internet]. 1990 [pristupljeno 24.02.2021.];24(1):61-67. Dostupno na: https://hrcak.srce.hr/100945
IEEE
I. Filipović i D. Zaklan-Kavić, "Konvulzije — reakcija na intoksikaciju cystocainom ds", Acta stomatologica Croatica, vol.24, br. 1, str. 61-67, 1990. [Online]. Dostupno na: https://hrcak.srce.hr/100945. [Citirano: 24.02.2021.]

Sažetak
Toxic reaction is the most common side-effect accompanying the local anesthetic administration. Toxic reaction symptoms may manifest as CNS symptoms or cardiovascular systems symptoms. Initially, the toxic reaction symptoms in CNS undergo the stage of stimulation, followed by the stage of depression. A case of toxic reaction to the usual dose of Cystocain DS for mandibular anesthesia in an 11-year-old girl is presented. The symptoms began with poor general condition, nausea, severe vertigo, pallor and excessive perspiration, followed by clonus-type muscular convulsions, with consciousness preserved. Upon hospitalization, convulsions were interrupted byi.v. administration of diazepam. Blood pressure returned to normal, circulation recovered and normal frequency and depth of breathing were resumed. To date, only one similar case of reaction to Cystocain DS was reported to the WHO. Mere possibility as well as seriousness and risk of the occurrence of such a situation require close therapist’s observations of each patient receiving any type of local anesthetics.

Ključne riječi
Local anesthesia; toxic reaction; Cytocain DS; convulsions

Hrčak ID: 100945

URI
https://hrcak.srce.hr/100945

[hrvatski]

Posjeta: 1.322 *